# SDR 2007UALA02513

- Difficulty date: July 6, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N781UA
- Make and model: Boeing 777222
- Aircraft serial: 26945
- Aircraft time: 43,583 hours, 8,180 cycles
- Engine: Pwa PW4077
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 793 S33r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE REPORTED BY CATERING TRUCK ADJACENT TO R2 DOOR.  DAMAGE IS AT STA 793, ON STRINGER S-33R.   [08-08-07]   DOUBLER INSTALLED & INSPECTED.  AIRCRAFT OK FOR SERVICE.  DAMAGE CAUSED BY CONTACT WITH CATERING TRUCK.
